| Model Number |
NA-201SX-4022 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported during a diagnostic ebus (endobronchial ultrasound) procedure, the needle was working fine (had been used on a lymph node station before) and when the physician was finishing up on a node, he pulled back on the needle to lock it before removing from the working channel and the whole plastic top of needle separated from the bottom by the sheath adjuster.The procedure was completed with an olympus back-up device.There were no report of patient harm.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: h2, h4, h6, h11.The device was not returned for evaluation and the customer's allegation could not be confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the performance of this device.